| Model Number |
BEA28-110/I20-30 |
| Medical Device Problem Code |
Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
03/01/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The devices involved in this event will not be returned for evaluation and remain implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by a clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.Device iteration is afx2.Device remains implanted.
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm (aaa) with the implant of an afx2 bifurcated stent graft and an afx vela suprarenal.Approximately four (4) and a half years post initial procedure routine follow-up identified a possible type 3b endoleak.Angiogram was performed, and reintervention is pending.Reportedly, the patient is stable.
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix practice to make at least three good faith efforts to retrieve a reported adverse event/incident related device as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows that the type iiib endoleak of the bifurcated stent graft and the additional endovascular procedure are confirmed.This is consistent with the reported adverse event/incident.Procedure related harms, device, user, procedure or anatomy relatedness of this complaint could not be determined with the medical records available for review.The final patient status was reported as being discharged on the first post operative day home in stable condition.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Device iteration is afx2.Corrections: b2: outcomes attributed to ae - updated b5: describe event or problem - updated g3: date received by manufacturer - updated h6: investigation finding codes: remove code 3233 h6: investigation conclusion codes: remove code 11.
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm (aaa) with the implant of an afx2 bifurcated stent graft and an afx vela suprarenal.Approximately four (4) and a half years post initial procedure routine follow-up identified a possible type 3b endoleak.Angiogram was performed, and reintervention is pending.Reportedly, the patient is stable.After the initial report, additional information was provided reporting that reintervention was completed with implant of an afx2 bifurcated stent graft, an afx vela infrarenal and an ovation ix extender.The type 3b endoleak was treated successfully.The final patient status was reported to be stable with sealed aneurysm.